# SDR SWAA2024042377379

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 32,879 hours, 15,737 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 32,879 hours, 15,737 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

#1 ENG FAILURE PASSING 10;000<[01] REMOVED AND REPLACED #1 ENGINE PER MT 771-00-01;[02] C/W INSPECTION OF REMOVED AND REPLACED #1 ENGINE PER MT 771-00-01
